# SDR SWAA2016010647708

- Difficulty date: November 20, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER SKIN, CRACKED IN OPEN FASTENER HOLE, LOCATED AT RSS 267.  REPAIRED SKIN IAW EA.
